Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: G. Hiss and K. Lux
Title: Brauer trees of sporadic groups
Additional book information: Clarendon Press, Oxford, 1989, 525 pp., $75.00. ISBN 0-19-853381-0.

References [Enhancements On Off] (What's this?)

  • [B] M. Benard, Schur indices and cyclic defect groups, Ann. of Math. 103 (1976), 283-304. MR 412265
  • [BR] R. Brauer, Collected works, MIT Press, Cambridge, Mass., London, 1980.
  • [D] E. C. Dade, Blocks with cyclic defect groups, Ann. of Math. 84 (1966), 20-48. MR 200355
  • [F1] W. Feit, The representation theory of finite groups, North-Holland Math. Library, vol. 25, North-Holland, Amsterdam, New York, 1982. MR 661045
  • [F2] W. Feit, Possible Brauer trees, Illinois J. Math. 28 (1984), 43-56. MR 730710
  • [G] J. A. Green, Walking around the Brauer tree, J. Austral. Math. Soc. Ser. A 17 (1974), 197-213. MR 349830
  • [J] G. J. Janusz, Indecomposable modules for finite groups, Ann. of Math. 89 (1969), 209-241. MR 244307
  • [K] H. Kupisch, Unzerlegbare Moduln endlicher Gruppen mit zyklischer p-Sylow-Gruppe, Math. Z. 108 (1969), 77-104. MR 241549
  • [T] J. G. Thompson, Vertices and sources, J. Algebra 6 (1967), 1-6. MR 207863

Review Information:

Reviewer: Walter Feit
Journal: Bull. Amer. Math. Soc. 24 (1991), 195-199
DOI: https://doi.org/10.1090/S0273-0979-1991-15987-2
American Mathematical Society